PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 95 | 1 | 1-16
Tytuł artykułu

Gauss sum for the adjoint representation of $GL_{n}(q)$ and $SL_{n}(q)$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Czasopismo
Rocznik
Tom
95
Numer
1
Strony
1-16
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-08-25
poprawiono
2000-03-06
Twórcy
  • Department of Mathematics, Seoul National University, Seoul 151-742, Korea
autor
  • Department of Mathematics, Seoul National University, Seoul 151-742, Korea
autor
  • Department of Mathematics, Seoul National University, Seoul 151-742, Korea
  • Department of Mathematics, Seoul National University, Seoul 151-742, Korea
Bibliografia
  • [1] A. Borel, Linear Algebraic Groups, Benjamin, New York, 1969.
  • [2] R. W. Carter, Finite Groups of Lie Type; Conjugacy Classes and Complex Characters, Wiley, New York, 1985.
  • [3] W. Fulton and J. Harris, Representation Theory, Springer, New York, 1991.
  • [4] J. E. Humphreys, Linear Algebraic Groups, Grad. Texts in Math. 21, Springer, 1975.
  • [5] D. S. Kim, Gauss sums for general and special linear groups over a finite field, Arch. Math. (Basel) 69 (1997), 297-304.
  • [6] D. S. Kim, Gauss sums for $O^-(2n,q)$, Acta Arith. 80 (1997), 343-365.
  • [7] D. S. Kim, Gauss sum for $U(2n+1,q^2)$, J. Korean Math. Soc. 34 (1997), 871-894.
  • [8] D. S. Kim, Gauss sums for $O(2n+1,q)$, Finite Fields Appl. 4 (1998), 62-86.
  • [9] D. S. Kim, Gauss sum for $U(2n,q^2)$, Glasgow Math. J. 40 (1998), 79-95.
  • [10] D. S. Kim, Gauss sums for symplectic groups over a finite field, Monatsh. Math., to appear.
  • [11] D. S. Kim and I.-S. Lee, Gauss sums for $O^+(2n,q)$, Acta Arith. 78 (1996), 75-89.
  • [12] D. S. Kim and Y. H. Park, Gauss sums for orthogonal groups over a finite field of characteristic two, ibid. 82 (1997), 331-357.
  • [13] I.-S. Lee and K. H. Park, Gauss sums for $G_{2}(q)$, Bull. Korean Math. Soc. 34 (1997), 305-315.
  • [14] K.-H. Park, Gauss sum for representations of $GL_{n}(q)$ and $SL_{n}(q)$, thesis, Seoul National University, 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav95z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.